| Model Number |
CF-H180AL |
| Medical Device Problem Codes |
Overheating of Device (1437); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely that the cause of the foreign material coming out of the distal end could not be established and for the burn on the distal end, the most probable cause was traced to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign objects coming out of the distal end, and the c-cover showed a burn.There was no patient involvement.